# SDR RAIA201901220001

- Difficulty date: January 22, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM I/B LOWER SPLICE ANGLE IS CRACKED BETWEEN FR 16 & 17.  REMOVED & REPLACED SPLICE ANGLE.
